# SDR MASA200602722

- Difficulty date: December 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 3,792 hours, 2,972 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 2637 CHS.  ABORTED TAKEOFF DUE TO LEFT AFT OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE.  MX PLACED IND SYSTEM ON MEL WITH FLIGHT CREW.
